just a question

mana_bean

Member
Joined
Feb 18, 2005
Messages
15
Reaction score
0
I am not worried anymore that I am pregnant. I got my period, it was different, but that was probably because it was my 1st one since I switched to the pill. I am now wondering about vaginal discharge? I have a lot more than normal. It's nothing like a yeast infection, and I don't have any symptoms of any other infection, no discoloration or odor. Has anybody else experienced this while on the pill or should I contact my GYN? Any feed back would be great, thanks!
 
I also notices a change in my nipples. Like there are little bumps on them. I am very confused, because I already had my period, and I haven't had unprotected sex since then, because I am on the pill. Now it may be just my imagination, they may have been there before, but I don't think so. Can somebody help, please?
 
I had those like a year ago. They are sweat glands, I know it sounds funny but its true. I got them when I was getting off the pill, something about the change in horomones when stopped, starting, or switching pills that can do that to your nipples. Hope yours don't itch, mine did. Hope I helped you.
 
One thing to note, is that while you are on the Pill (the 21pill days - 7 pill free days), you don't have "real" periods.

The bleed that you have is a withdrawl bleed due to the 7 pill free days. You are still covered for contraception, but because the reason behind the bleed is not the shedding of the lining of the womb, it is not an indication that you are not pregnant.

My friend was caught out by this as she thought she was having normal periods and that because of that wasn't pregnant - she now has a 6 month old little girl.
 
You must be misreading what I wrote. I am not bleeding at all. But thanks for the reply anyways.
 
In your first post you said you where not worried, that you got your period. I beleive that is the bleeding she was talking about.
 
Yes sorry about the confusion, I was meaning your period.
 
Oh ok. Well, I have been on birth control for a year and a half, it's just that I switched from the patch to the pill, and my GYN said it would take up to 3 months for my body to get used to it.
 

Users who are viewing this thread

Members online

No members online now.

Forum statistics

Threads
473,579
Messages
4,654,657
Members
110,038
Latest member
Salata Sara
Back
Top